# SDR UPS804431

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON THE GROUND, MAINTENANCE FOUND EMERGENCY LIGHTS INOP.  MAINTENANCE REPLACED THE BATTERY PACK ASSEMBLY.  SUSPECT BATTERIES DEAD, REASON UNKNOWN.  OPS GOOD AFTER REMOVED AND REPLACED.
